# SDR SWAA2015031737514

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 28,386 hours, 16,684 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL RIB STATION 92.7 CRACKED VERTICAL STIFFENER APPROXIMATELY 20.0 INCHES FROM AFT SPAR.  REPAIRED STIFFENER IAW SRM.
